MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL
Model Number TSM-275
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and silicone migration.
 
Event or Problem Description
Patient reported left side unknown side rupture and "leaked under arm".The device remains implanted.
 
Event or Problem Description
Patient reported unknown side rupture and "leaked under arm".The device remains implanted.This is the left side.
 
Additional Manufacturer Narrative
G.3 in initial emdr-00616 was inadvertently left blank, the correct date for g.3 is 01/apr/2021.Information from this record has been captured in emdr-00327 and all future information will be captured under mfr report # 9617229-2022-32204.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 global park parkway
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key11757665
Report Number9617229-2021-16347
Device Sequence Number19631244
Product Code FTR
UDI-Device Identifier10888628033894
UDI-Public10888628033894
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTSM-275
Device Catalogue NumberTSM-275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale